BibTeX record journals/siamcomp/Vondrak13

download as .bib file

@article{DBLP:journals/siamcomp/Vondrak13,
  author    = {Jan Vondr{\'{a}}k},
  title     = {Symmetry and Approximability of Submodular Maximization Problems},
  journal   = {{SIAM} J. Comput.},
  volume    = {42},
  number    = {1},
  pages     = {265--304},
  year      = {2013},
  url       = {https://doi.org/10.1137/110832318},
  doi       = {10.1137/110832318},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/Vondrak13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier